Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
EINSTEIN-WEYL DEFORMATIONS AND SUBMANIFOLDS
Autore:
PEDERSEN H; POON YS; SWANN A;
Indirizzi:
ODENSE UNIV,DEPT MATH & COMP SCI,CAMPUSVEJ 55 ODENSE 5230 M DENMARK UNIV CALIF RIVERSIDE,DEPT MATH RIVERSIDE CA 92521 UNIV BATH,SCH MATH SCI BATH BA2 7AY AVON ENGLAND
Titolo Testata:
International journal of mathematics
fascicolo: 5, volume: 7, anno: 1996,
pagine: 705 - 719
SICI:
0129-167X(1996)7:5<705:EDAS>2.0.ZU;2-6
Fonte:
ISI
Lingua:
ENG
Soggetto:
COMPLEX-SURFACES; GEOMETRY; METRICS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
23
Recensione:
Indirizzi per estratti:
Citazione:
H. Pedersen et al., "EINSTEIN-WEYL DEFORMATIONS AND SUBMANIFOLDS", International journal of mathematics, 7(5), 1996, pp. 705-719

Abstract

Motivated by new explicit positive Ricci curvature metrics on the four-sphere which are also Einstein-Weyl, we show that the dimension of the Einstein-Weyl moduli near certain Einstein metrics is bounded by the rank of the isometry group and that any Weyl manifold can be embedded as a hypersurface with prescribed second fundamental form in some Einstein-Weyl space. Closed four-dimensional Einstein-Weyl manifolds areproved to be absolute minima of the L(2)-norm of the curvature of Weyl manifolds and a local version of the Lafontaine inequality is obtained. The above metrics on the four-sphere are shown to contain minimal hypersurfaces isometric to S-1 x S-2 whose second fundamental form hasconstant length.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 14/07/20 alle ore 12:58:05